Show simple item record

dc.contributor.authorSearle, Catherine
dc.contributor.authorSolorzano, Pedro
dc.contributor.authorWilhelm, Frederick
dc.date.accessioned2016-01-13T20:15:00Z
dc.date.available2016-01-13T20:15:00Z
dc.date.issued2015-12
dc.identifier.citationSearle, Catherine; Solorzano, Pedro; Wilhelm, Frederick. 2015. Regularization via Cheeger deformations. Annals of Global Analysis and Geometry, December 2015, vol. 48:no. 4:pp 295-303en_US
dc.identifier.issn0232-704X
dc.identifier.otherWOS:000365176900001
dc.identifier.urihttp://dx.doi.org/10.1007/s10455-015-9471-3
dc.identifier.urihttp://hdl.handle.net/10057/11708
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractWe show that Cheeger deformations regularize G-invariant metrics in a very strong sense.en_US
dc.description.sponsorshipP. Solorzano is supported by IMPA and CAPES.en_US
dc.language.isoen_USen_US
dc.publisherSpringer Netherlandsen_US
dc.relation.ispartofseriesAnnals of Global Analysis and Geometry;v.48:no.4
dc.subjectCheeger deformationen_US
dc.subjectRiemannian submersionen_US
dc.subjectNormal homogenousen_US
dc.subjectTotally geodesic fibersen_US
dc.titleRegularization via Cheeger deformationsen_US
dc.typeArticleen_US
dc.rights.holder© Springer International Publishing AG, Part of Springer Science+Business Mediaen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record